MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413418
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Positioning Problem (3009)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Event or Problem Description
The consumer's daughter suspected that six or so moldable wafers were stiffer and more difficult to mold out of unknown number of boxes with unknown lot.Daughter was not currently with end user.She was unsure if they came from home health or the rehabilitation facility.She wondered, if they might be old.Her mother had leakage with associated skin irritation, but she was unsure if it was related to the wafer concern.Her wear time decreased now to two days which was up to four days.Her output could be liquid.The end user continued using the product.No photo is available at this time.
 
Event or Problem Description

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13554632
Report Number9618003-2022-00195
Device Sequence Number14420022
Product Code EXE
UDI-Device Identifier00768455124008
UDI-Public00768455124008
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number413418
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale